# SDR YENA20150424085

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT SHEAR CLIP FRAME 88 BETWEEN STRINGER 27R AND 28R.  R & R FRAME 88 SHEAR CLIP BETWEEN STRINGER 27R AND 28R. REF EMB 190 SRM 51-41-01;51-41-02. TOP COATED REF 51-23-06. TOP COATED RIVETS AND HI LOCKS ON RT SHEAR PANEL AT FRAME 87 TO 88, REF SRM 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
